Alert archive / Indiana / Frost Advisories in 2020
Frost Advisory 7, NWS Northern Indiana
NWS Northern Indiana issued this frost advisory at Oct 2, 2020, 11:37 AM EDT for 21 counties in Indiana; 8 counties in Ohio; 4 counties in Michigan. It took effect at Oct 3, 2020, 12:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2020, 11:37 AM EDT (15:37 UTC)
- In effect from
- Oct 3, 2020, 12:00 AM EDT
- Expired
- Oct 3, 2020, 8:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Northern Indiana
All 33 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 3.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 958 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -69 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
141 WWUS73 KIWX 021537 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 1137 AM EDT Fri Oct 2 2020 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-022345- /O.NEW.KIWX.FR.Y.0007.201003T0400Z-201003T1200Z/ La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb- Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN- White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford- Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, and Spencerville 1137 AM EDT Fri Oct 2 2020 /1037 AM CDT Fri Oct 2 2020/ ...FROST ADVISORY IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT TO 8 AM EDT /7 AM CDT/ SATURDAY... * WHAT...Temperatures in the middle to upper 30s will result in frost formation. * WHERE...Portions of northern Indiana, southwest Michigan and northwest Ohio. * WHEN...From midnight EDT /11 PM CDT/ tonight to 8 AM EDT /7 AM CDT/ Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. * ADDITIONAL DETAILS...Clearing skies and light winds will allow temperatures to fall into the middle to upper 30s for much of the area overnight. Locations within a few miles of Lake Michigan will likely remain warmer, closer to 40, but could still see some patchy frost. A few locations away from the lake could see temperatures briefly approach freezing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
4 follow-up statements
218 WWUS73 KIWX 021945 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 345 PM EDT Fri Oct 2 2020 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-030345- /O.CON.KIWX.FR.Y.0007.201003T0400Z-201003T1200Z/ La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb- Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN- White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford- Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, and Spencerville 345 PM EDT Fri Oct 2 2020 /245 PM CDT Fri Oct 2 2020/ ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT TO 8 AM EDT /7 AM CDT/ SATURDAY... * WHAT...Temperatures in the middle to upper 30s will result in frost formation. * WHERE...Portions of northern Indiana, southwest Michigan and northwest Ohio. * WHEN...From midnight EDT /11 PM CDT/ tonight to 8 AM EDT /7 AM CDT/ Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. * ADDITIONAL DETAILS...Clearing skies this evening will allow temperatures to rapidly fall into the 40s and upper 30s. Some cloud cover may move in overnight that could cause large temperature differences and fluxuations. Areas that remain clear or have periods of clear skies will see the greatest frost formation potential. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
245 WWUS73 KIWX 030154 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 954 PM EDT Fri Oct 2 2020 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-031200- /O.CON.KIWX.FR.Y.0007.201003T0400Z-201003T1200Z/ La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb- Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN- White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford- Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, and Spencerville 954 PM EDT Fri Oct 2 2020 /854 PM CDT Fri Oct 2 2020/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT /7 AM CDT/ SATURDAY... * WHAT...Temperatures in the middle to upper 30s will result in frost formation. * WHERE...Portions of northern Indiana, southwest Michigan and northwest Ohio. * WHEN...From midnight EDT /11 PM CDT/ tonight to 8 AM EDT /7 AM CDT/ Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. * ADDITIONAL DETAILS...Partial clearing overnight will allow temperatures to fall into the middle to upper 30s. Areas that remain clear or have periods of clear skies will see the greatest frost formation potential. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
340 WWUS73 KIWX 030949 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 549 AM EDT Sat Oct 3 2020 INZ012-013-015-020-022-023-032>034-031100- /O.CAN.KIWX.FR.Y.0007.000000T0000Z-201003T1200Z/ Starke-Pulaski-Fulton IN-White-Cass IN-Miami-Grant-Blackford-Jay- Including the cities of Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Rochester, Akron, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Marion, Gas City, Upland, Hartford City, Montpelier, Portland, and Dunkirk 549 AM EDT Sat Oct 3 2020 /449 AM CDT Sat Oct 3 2020/ ...FROST ADVISORY IS CANCELLED... Frost is no longer expected as overnight temperatures have warmed to near 40 degrees. $$ INZ003>009-014-016>018-024>027-MIZ077>081-OHZ001-002-004-005-015- 016-024-025-031200- /O.CON.KIWX.FR.Y.0007.000000T0000Z-201003T1200Z/ La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb- Marshall-Kosciusko-Whitley-Allen IN-Wabash-Huntington-Wells-Adams- Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH- Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Plymouth, Bremen, Culver, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, Bryan, Montpelier, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, and Spencerville 549 AM EDT Sat Oct 3 2020 /449 AM CDT Sat Oct 3 2020/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT /7 AM CDT/ THIS MORNING... * WHAT...Temperatures in the middle to upper 30s will result in frost formation. * WHERE...Portions of northern Indiana, southwest Michigan and northwest Ohio. * WHEN...From midnight EDT /11 PM CDT/ tonight to 8 AM EDT /7 AM CDT/ Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. * ADDITIONAL DETAILS...Areas of frost will persist as early morning temperatures linger in the middle to upper 30s. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
019 WWUS73 KIWX 031147 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 747 AM EDT Sat Oct 3 2020 INZ003>009-014-016>018-024>027-MIZ077>081-OHZ001-002-004-005-015- 016-024-025-031300- /O.EXP.KIWX.FR.Y.0007.000000T0000Z-201003T1200Z/ La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb- Marshall-Kosciusko-Whitley-Allen IN-Wabash-Huntington-Wells-Adams- Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH- Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Plymouth, Bremen, Culver, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, Bryan, Montpelier, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, and Spencerville 747 AM EDT Sat Oct 3 2020 /647 AM CDT Sat Oct 3 2020/ ...FROST ADVISORY WILL EXPIRE AT 8 AM EDT /7 AM CDT/ THIS MORNING... The frost advisory will expire at 8 am EDT. The threat of frost has passed. $$ MCD
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this frost advisory went out at Oct 2, 5:40 AM EDT, 5 hours 57 minutes earlier.
Area forecast discussion, Oct 2, 5:40 AM EDT, 5 hours 57 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
540 AM EDT Fri Oct 2 2020
.SYNOPSIS...
Issued at 342 AM EDT Fri Oct 2 2020
Lake showers will end today as very chilly air settles over the
area. High temperatures will struggle to rise much above 50.
Lingering cloud cover will limit sun today and Saturday. Highs
will be a little warmer Saturday, but still mostly in the 50s.
Rain chances will increase Saturday evening and become likely
overnight with the chilly weather continuing.
&&
.SHORT TERM...(Today and Tonight)
Issued at 342 AM EDT Fri Oct 2 2020
The upper level system that helped bring showers and storms to the
area yesterday has moved east. Very cold air aloft will remain over
the area in the mid levels through Sunday, although drier air in the
low levels should help limit lake shower development by this
afternoon. Lake showers aided by very warm water temperatures rendered
impressive rainfall amounts up to around 1.25 inches downstream
of Lake Michigan yesterday near the lake. As far as temperatures,
the ongoing frost advisory will continue as early morning
temperatures fall into the mid and upper 30s over far southern
Lower Michigan and adjacent areas of Indiana and northwest Ohio.
Temperatures this upcoming night should be a few degrees colder
with the likelihood of frost. For now, after coordination with
surrounding offices, have held off with a second frost advisory
to avoid confusion with an additional advisory and to help improve
uncertainty concerning cloud cover.
&&
.LONG TERM...(Saturday through Thursday)
Issued at 342 AM EDT Fri Oct 2 2020
A low pressure area will move through the region Saturday night
and Sunday and bring a period or two of rain. The GFS isentropic
analysis indicated per 295K surface a light to moderate rather
steady upglide for close to 24 hours/Saturday afternoon into
Sunday morning which should render 0.25 to 0.50 inch of rain with
the highest amounts west of Interstate 69. It should take some
time to saturate Saturday, but it looks like there will a period
or periods of rain by early Saturday night. A fairly sharp
trailing edge of clouds and rain will follow Sunday with clearing
skies late in the day. More chances for frost will follow Sunday
night before temperatures warm toward the middle of next week. The
low pressure area of the next system should track north of the
area and bring windy weather but more limited rainfall about
Wednesday.
&&
.AVIATION...(For the 12Z TAFS through 12Z Saturday Morning)
Issued at 540 AM EDT Fri Oct 2 2020
VFR holds this period. Primary lake band focus that was west of KSBN
earlier had now retreated out over the lake. This will breakup ewd
this morning and may yield a brief shra late morning. Otherwise
skies clearing this evening.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Frost Advisory until 8 AM EDT this morning for INZ007.
MI...Frost Advisory until 8 AM EDT this morning for MIZ080-081.
OH...Frost Advisory until 8 AM EDT this morning for OHZ001.
LM...Small Craft Advisory until 2 PM EDT this afternoon for LMZ043-
046.
&&
SYNOPSIS...Skipper
SHORT TERM...Skipper
LONG TERM...Skipper
AVIATION...T
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Oct 2, 5:32 AM EDT, 6 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 532 AM EDT Fri Oct 2 2020 INZ003>006-008-009-012>018-020-022>027-032>034-MIZ077>079-OHZ002-004- 005-015-016-024-025-030945- La Porte-St. Joseph IN-Elkhart-Lagrange-Noble-De Kalb-Starke-Pulaski- Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami- Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-Cass MI- St. Joseph MI-Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert- Allen OH- 532 AM EDT Fri Oct 2 2020 /432 AM CDT Fri Oct 2 2020/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. Frost is possible tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ007-MIZ080-081-OHZ001-030945- Steuben-Branch-Hillsdale-Williams- 532 AM EDT Fri Oct 2 2020 ...FROST ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. Additional frost is possible this upcoming night. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-030945- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 532 AM EDT Fri Oct 2 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Small Craft Advisory conditions are likely during the middle of this upcoming week.
In the hours before
Special weather statement, Oct 2, 7:03 AM EDT, 4 hours 34 minutes before
Special Weather Statement National Weather Service Northern Indiana 703 AM EDT Fri Oct 2 2020 INZ005>009-012>018-020-022>027-032>034-MIZ079>081-OHZ001-002-004- 005-015-016-024-025-021330- Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami-Wabash- Huntington-Wells-Adams-Grant-Blackford-Jay-St. Joseph MI-Branch- Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam- Van Wert-Allen OH- Including the cities of Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, Montpelier, Portland, Dunkirk, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, and Spencerville 703 AM EDT Fri Oct 2 2020 /603 AM CDT Fri Oct 2 2020/ ...Patchy fog through this morning... Patchy fog has developed across most of northern Indiana, NW Ohio, and southeast Lower Michigan this morning. Visibility will typically range between 1 and 2 miles within this fog, but isolated locations have been able to drop as low as one quarter mile. Motorist should exercise caution for the morning commute as visibility can drastically change over short distances. Slow down and use low beam headlights. This fog should dissipate by 9:30 AM EDT.
Special weather statement, Oct 2, 9:27 AM EDT, 2 hours 10 minutes before
Special Weather Statement National Weather Service Northern Indiana 927 AM EDT Fri Oct 2 2020 INZ013-020-022-023-032>034-021430- Pulaski-White-Cass IN-Miami-Grant-Blackford-Jay- Including the cities of Winamac, Francesville, Medaryville, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Marion, Gas City, Upland, Hartford City, Montpelier, Portland, and Dunkirk 927 AM EDT Fri Oct 2 2020 ...Patchy fog expected through the late morning... Patchy fog will continue to impact north central Indiana through late this morning. Visibility as low as one quarter mile is possible generally along and south of Route 24 in Indiana. Travelers should exercise caution as visibility can drastically change over short distances. Slow down and use low beam headlights.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 8:02 PM EDT | Frost Advisory | IWX | Steuben | 12 hr |
Nearby
Frost Advisories in Indiana, 2020Frost Advisories in Ohio, 2020Frost Advisories in Michigan, 2020Every frost advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.